MathSciNet Relay Station
MathSciNet bibliographic data
MR1620116 (99i:46035) 46H20 (46B40)
Raubenheimer, H.; Rode, S. Cones in Banach algebras. Indag. Math. (N.S.) 7 (1996), no. 4, 489–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement